Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 78, Issue 1, pp 69–90

Geometric aspects of transversal Killing spinors on Riemannian flows

Authors

    • Institut für Mathematik—GeometrieUniversität Potsdam
  • Georges Habib
    • Max-Planck Institut für Mathematik in den Naturwissenschaften
Open AccessArticle

DOI: 10.1007/s12188-008-0006-8

Cite this article as:
Ginoux, N. & Habib, G. Abh. Math. Semin. Univ. Hambg. (2008) 78: 69. doi:10.1007/s12188-008-0006-8

Abstract

We study a Killing spinor type equation on spin Riemannian flows. We prove integrability conditions and partially classify those flows carrying non-trivial solutions.

Keywords

Foliations Spin geometry

Mathematics Subject Classification (2000)

53C12 53C27

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2008